# SDR SWAA2022030878205

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #1 PANEL 525AB HAS CRACK / REMOVED PANEL 525 AB AND FABRICATED PER BOEING DRAWING; PL 114A8111; TREATED+PRIMED & INSTALLED PANEL 525 AB AT LT; WING SLAT # 1 PER REF. B737-700 AMM 51-21-72-370-801 AND SRM 51-40-02-0G-0
